# SDR SWAA2023080484534

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 56,510 hours, 33,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 500 Left Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY DISCOVERED DURING CRUISE BY SPLIT NEEDLES ON FLAP GAUGE. RT FLAP SHOWED FULL UP; LT FLAP WAS BETWEEN UP AND 1. VERIFIED ASYMMETRY BY CONFIGURING EARLY ON ARRIVAL. FLAPS DID NOT MOVE. PERFORMED A TRAILING FLAPS UP LANDING. VREF/VTARGET WAS 170/175. AUTOBRAKES 3 SELECTED. LANDING WAS SMOOTH & DIDNT FEEL AUTOBRAKING UNTIL 150 KTS. RAN BRAKE COOLING FOR 160 KTS AND PARKED AT GATE FOR COOLING. AFTER LANDING NOTICED FLAP GAUGE READING BOTH FLAPS FULL UP LIKE NORMAL. ALSO NOTED HYD SYS B WAS AT 73% RF.<
